Autour du Théorème de Roth.

Pietro Corvaja

Monatshefte für Mathematik (1997)

  • Volume: 124, page 147-176
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Corvaja, Pietro. "Autour du Théorème de Roth.." Monatshefte für Mathematik 124 (1997): 147-176. <>.

author = {Corvaja, Pietro},
journal = {Monatshefte für Mathematik},
pages = {147-176},
title = {Autour du Théorème de Roth.},
url = {},
volume = {124},
year = {1997},

AU - Corvaja, Pietro
TI - Autour du Théorème de Roth.
JO - Monatshefte für Mathematik
PY - 1997
VL - 124
SP - 147
EP - 176
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.